RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 55, Issue 4(334)  


Algebraic aspects of the theory of multiplications in complex cobordism theory
B. I. Botvinnik, V. M. Buchstaber, S. P. Novikov, S. A. Yuzvinskii
5
Recent results on mathematical and statistical hydrodynamics
W. E, Ya. G. Sinai
25
Dynamic theory of growth in groups: Entropy, boundaries, examples
A. M. Vershik
59
Topological properties of real algebraic varieties: du coté de chez Rokhlin
A. I. Degtyarev, V. M. Kharlamov
129

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The boundedness of the orthonormal eigenfunctions of a certain class of non-linear Sturm–Liouville type operators with a weight function of unbounded variation on a finite interval
G. A. Aigunov
213
A generalization of the ring of Ore skew polynomials
V. M. Maksimov
215
Compatible and almost compatible metrics
O. I. Mokhov
217

Mathematical Events
Conference “Topology and dynamics: memorial of V. A. Rokhlin”
A. M. Vershik
219
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019